Alert archive / Arkansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 115, NWS Tulsa, OK

June 6, 2014Franklin County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 6, 2014, 11:49 AM CDT for Franklin County, Arkansas. It was in force for 56 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2014, 11:49 AM CDT (16:49 UTC)
Expired
Jun 6, 2014, 12:45 PM CDT
In force
56 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Franklin County, AR

The radar

The Western Arkansas radar (KSRX), 47 km from the middle of the area, began a volume at 16:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 12:02 PM CDTTSTM WND DMG2 E Ozark, ARUTILITY LINES DOWNED ALONG HWY 64 EAST OF OZARK.
Jun 6, 12:02 PM CDTTSTM WND DMG3 S Ozark, ARTREES DOWNED AT HWY 23 AND DEER TRACK TRAIL INTERSECTION, AND ALONG HWY 309, BOTH LOCATIONS 3 TO 4 MILES SOUTH OF OZARK.
Jun 6, 12:05 PM CDTTSTM WND DMG3 E Altus, ARTREE DOWNED ONTO CAR ALONG HWY 64 ON FRANKLIN/JOHNSON COUNTY LINE. OCCUPANT TRAPPED IN CAR.
Jun 6, 12:05 PM CDTTSTM WND DMGAltus, ARTREE DOWNED ONTO CAR WITH OCCUPANT TRAPPED INSIDE. RESCUED WITH NO INJURIES. ORIGINAL LOCATION ON FRANKLIN/JOHNSON COUNTY LINE INCORRECT.
Jun 6, 12:10 PM CDTTSTM WND DMGAltus, ARLARGE TREE DOWNED AND BLOCKING ROSEVILLE ST ABOUT 2 BLOCKS SOUTH OF US HWY 64.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 10:18 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 4.8 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2014-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1525 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2014-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 147 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1525 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
700 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
147 m²/s²
0-3 km storm-relative helicity
150 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

198 
WUUS54 KTSA 061649
SVRTSA
ARC047-061745-
/O.NEW.KTSA.SV.W.0115.140606T1649Z-140606T1745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1149 AM CDT FRI JUN 6 2014

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS...

* UNTIL 1245 PM CDT

* AT 1145 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM DYER TO 6 MILES SOUTHEAST OF MULBERRY TO
  CAULKSVILLE...AND MOVING NORTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...TONEY...PINEY...OZARK...
  LONELM...CRAVENS...DENNING...ALTUS...ALIX...WIEDERKEHR VILLAGE...
  WATALULA...JETHRO...PARADISE...BARNES...TURNERS BEND...MOUNTAIN
  TOP...CASS...REDDING...THE WAKARUSA FESTIVAL GROUNDS AND TAFT.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 24 AND 43.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3538 9370 3536 9375 3540 9380 3532 9381
      3532 9390 3525 9392 3542 9400 3547 9405
      3551 9403 3554 9404 3557 9403 3558 9407
      3560 9407 3578 9375 3577 9369
TIME...MOT...LOC 1649Z 239DEG 33KT 3553 9408 3546 9392
          3533 9381

HAIL...<.75IN
WIND...60MPH

$$

LACY
2 follow-up statements
448 
WWUS54 KTSA 061708
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1208 PM CDT FRI JUN 6 2014

ARC047-061745-
/O.CON.KTSA.SV.W.0115.000000T0000Z-140606T1745Z/
FRANKLIN AR-
1208 PM CDT FRI JUN 6 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR FRANKLIN
COUNTY UNTIL 1245 PM CDT...

AT 1205 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM FERN TO OZARK TO DENNING...AND MOVING NORTHEAST AT 35
MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED. TREES WERE BLOWN DOWN 3 TO 4 MILES SOUTH 
OF OZARK.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...JETHRO...WATALULA...
  PARADISE...BARNES...TURNERS BEND...CASS...MOUNTAIN TOP...REDDING...
  THE WAKARUSA FESTIVAL GROUNDS AND TAFT

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 25 AND 43.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.

&&

LAT...LON 3538 9370 3536 9375 3540 9380 3532 9381
      3532 9390 3547 9405 3551 9403 3554 9404
      3557 9403 3558 9407 3560 9407 3578 9376
      3577 9369
TIME...MOT...LOC 1707Z 241DEG 30KT 3560 9395 3552 9381
          3540 9372

HAIL...<.75IN
WIND...60MPH

$$

LACY
357 
WWUS54 KTSA 061738
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1238 PM CDT FRI JUN 6 2014

ARC047-061747-
/O.EXP.KTSA.SV.W.0115.000000T0000Z-140606T1745Z/
FRANKLIN AR-
1238 PM CDT FRI JUN 6 2014

...THE SEVERE THUNDERSTORM WARNING FOR FRANKLIN COUNTY WILL EXPIRE AT
1245 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 6 PM.

LAT...LON 3538 9370 3536 9375 3540 9380 3532 9381
      3532 9390 3547 9405 3551 9403 3554 9404
      3557 9403 3558 9407 3560 9407 3578 9376
      3577 9369
TIME...MOT...LOC 1737Z 241DEG 30KT 3572 9368 3564 9354
          3552 9345

$$

LACY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 11:43 AM CDT, 6 minutes earlier.

Area forecast discussion, Jun 6, 11:43 AM CDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1143 AM CDT FRI JUN 6 2014

...UPDATE...

.DISCUSSION...
LARGE MCS HAS EFFECTED THE FORECAST AREA THIS MORNING...AND WILL
CONTINUE TO HAVE IMPACTS THROUGH THE AFTERNOON BEFORE PRECIP
SHIFTS EASTWARD AND CLOUDS THIN. HIGH TEMP FORECASTS WILL BE
REVISITED AS TEMPS TRY TO RECOVER THIS AFTERNOON. ANOTHER
CONVECTIVE COMPLEX IS STILL EXPECTED OVERNIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   83  71  87  68 /  70  50  50  70
FSM   85  71  89  71 / 100  30  40  60
MLC   85  70  89  72 / 100  30  30  40
BVO   81  69  85  66 /  50  60  60  70
FYV   80  66  84  65 / 100  40  50  70
BYV   81  67  82  65 / 100  40  50  70
MKO   81  70  85  68 / 100  40  40  70
MIO   83  69  84  65 /  70  60  60  60
F10   84  70  86  70 /  90  40  40  60
HHW   89  71  90  73 / 100  20  20  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ067-OKZ068-OKZ069.

AR...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011.

&&

SHORT TERM...07
Hazardous weather outlook, Jun 6, 9:05 AM CDT, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
905 AM CDT FRI JUN 6 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-071000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
905 AM CDT FRI JUN 6 2014

...HEAVY RAIN AND SEVERE WEATHER POTENTIAL CONTINUES INTO THE WEEKEND...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
        AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
        ONSET...ONGOING.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS MORNING.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS MORNING.

DISCUSSION...
A LINE OF THUNDERSTORMS IS CURRENTLY TRACKING ACROSS EASTERN
OKLAHOMA...AND WILL CONTINUE EASTWARD INTO WESTERN ARKANSAS BY
LATE MORNING.  PORTIONS OF THIS LINE OF STORMS WILL BE SEVERE
WITH STRONG WINDS THE PRIMARY HAZARD.  A LIMITED RISK OF BRIEF
TORNADOES WILL BE POSSIBLE ALONG THE LEADING EDGE OF THIS LINE
OF STORMS...PRIMARILY ALONG AND SOUTH OF INTERSTATE 40.
ADDITIONALLY...LIGHTNING FREQUENCY HAS BEEN INTENSE WITH THESE
STORMS ALONG WITH PERIODS OF VERY HEAVY RAINFALL.

ANOTHER THUNDERSTORM COMPLEX IS EXPECTED TO FORM IN WESTERN KANSAS
THIS EVENING...AND PUSH TO THE EAST AND SOUTHEAST INTO PARTS OF
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS TONIGHT.

THE FLASH FLOODING AND SEVERE WEATHER POTENTIAL WILL EXIST WITH
ALL ROUNDS OF THUNDERSTORMS TODAY.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
MONDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
A THUNDERSTORM COMPLEX...WITH CONTINUED FLASH FLOODING AND SEVERE
WEATHER POTENTIAL...WILL LIKELY BE ONGOING SATURDAY MORNING
ACROSS PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS...PRIMARILY NORTH OF INTERSTATE 40. ADDITIONAL COMPLEXES
ARE LIKELY SUNDAY AND PERHAPS ALSO INTO EARLY NEXT WEEK...AS AN
UPPER LEVEL DISTURBANCE MOVES THROUGH THE REGION. HEAVY
RAIN...FLASH FLOODING...AND SOME SEVERE WEATHER THREAT WILL ALL
CONTINUE TO BE CONCERNS INTO EARLY NEXT WEEK. THUNDERSTORM
CHANCES WILL TAPER SOME INTO THE MIDDLE TO LATTER PART OF NEXT
WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Jun 6, 9:44 AM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
944 AM CDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 AM     TSTM WND GST     3 W LEONARD             35.92N 95.85W
06/06/2014  E60 MPH          TULSA              OK   PUBLIC

            OCCASIONAL THUNDERSTORM WIND GUSTS TO 60 MPH LOCATED
            BETWEEN BIXBY AND LEONARD.

&&

JDS
Special weather statement, Jun 6, 9:52 AM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
952 AM CDT FRI JUN 6 2014

OKZ067-070-061545-
MUSKOGEE OK-WAGONER OK-
952 AM CDT FRI JUN 6 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1045 AM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN MUSKOGEE

IN NORTHEAST OKLAHOMA
     WAGONER

AT 953 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF REDBIRD TO CHOSKA TO 3 MILES SOUTHWEST
OF BOYNTON...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...CHOSKA...TULLAHASSEE...PORTER...
REDBIRD...BOYNTON...JAMESVILLE...TAFT AND HASKELL.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH.

LAT...LON 3593 9537 3566 9548 3558 9571 3561 9572
      3572 9571 3573 9575 3579 9577 3579 9576
      3585 9576 3586 9580 3591 9568 3607 9554
TIME...MOT...LOC 1453Z 242DEG 15KT 3592 9568 3585 9561
          3562 9567

LACY
Local storm report, Jun 6, 10:02 AM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1002 AM CDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 AM     TSTM WND GST     BIXBY                   35.94N 95.88W
06/06/2014  E60 MPH          TULSA              OK   BROADCAST MEDIA

            SEVERAL GUSTS AROUND 60 MPH REPORTED.

&&

RJS
Local storm report, Jun 6, 10:04 AM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1004 AM CDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1002 AM     TSTM WND GST     HASKELL                 35.82N 95.67W
06/06/2014  E60 MPH          MUSKOGEE           OK   PUBLIC

            WEST SIDE OF HASKELL

&&

JDS
Special weather statement, Jun 6, 10:17 AM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1017 AM CDT FRI JUN 6 2014

OKZ060-061-067-061600-
ROGERS OK-TULSA OK-WAGONER OK-
1017 AM CDT FRI JUN 6 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHERN ROGERS...EASTERN TULSA AND NORTHWESTERN WAGONER

AT 1017 AM CDT...STRONG WINDS IN ASSOCIATION WITH A STORM OVER
SOUTHERN TULSA COUNTY WAS LOCATED OVER TULSA...MOVING NORTHEAST AT
25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
INCLUDE...TULSA...CLAREMORE...CATOOSA...VERDIGRIS AND TIAWAH.

WIND GUSTS TO 55 MPH ARE POSSIBLE. RESIDENTS IN THESE AREAS SHOULD
REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO
A WARNING.

LAT...LON 3635 9544 3633 9543 3610 9566 3615 9589
      3641 9577
TIME...MOT...LOC 1517Z 225DEG 22KT 3617 9575

LACY
Special weather statement, Jun 6, 11:17 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1117 AM CDT FRI JUN 6 2014

ARZ019-020-061645-
CRAWFORD AR-FRANKLIN AR-
1117 AM CDT FRI JUN 6 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1145 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     SOUTHERN CRAWFORD

IN WEST CENTRAL ARKANSAS
     SOUTHWESTERN FRANKLIN

AT 1118 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
KIBLER...MOVING NORTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...VESTA...KIBLER AND DYER.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

LAT...LON 3533 9407 3544 9408 3545 9415 3543 9416
      3541 9414 3538 9415 3539 9419 3536 9421
      3535 9430 3537 9431 3554 9415 3537 9398
TIME...MOT...LOC 1618Z 233DEG 13KT 3538 9421

LACY

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 1:06 AM CDTSevere Thunderstorm WarningTSABenton, Carroll24 min
Jun 6, 1:30 AM CDTSpecial Weather StatementTSACarroll30 min
Jun 6, 3:40 AM CDTFlash Flood WatchTSABenton, Carroll, Madison, Washington4 days
Jun 6, 10:49 AM CDTSevere Thunderstorm WarningTSASebastian56 min
Jun 6, 11:17 AM CDTSpecial Weather StatementTSACrawford28 min
Jun 6, 11:24 AM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian51 min
Jun 6, 11:34 AM CDTAreal Flood AdvisoryTSACrawford, Franklin, Sebastian116 min
Jun 6, 12:18 PM CDTAreal Flood AdvisoryTSACarroll, Madison117 min
Jun 6, 12:48 PM CDTFlash Flood WarningTSACarroll, Madison4 hr

Nearby

Severe Thunderstorm Warnings in Arkansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.